MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES C8502, M ALEXIS LAP SYS 6/BX; KGW

APPLIED MEDICAL RESOURCES C8502, M ALEXIS LAP SYS 6/BX; KGW
Model Number C8502
Medical Device Problem Code Material Perforation (2205)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/13/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No product is being returned for evaluation but lot # is provided.A device history report is to be reviewed by engineering.A follow-up report will be sent once the results have been analyzed.In accordance to 21 cfr 803.56, if we obtain additional information, which was not known or was not available when the initial report was submitted, then the supplemental report will be submitted to the fda.
 
Event or Problem Description
Laparoscopic right hemi colectomy - "i was not present at the hospital or case.The surgeon was removing device from patient and noticed a tear in the alexis sheath.Surgeon is a regular user of alexis and advised scrub nurse that this was not caused by the surgeon.Main concern was that there may be material left in patient - after examination, surgeon happy this was not the case." patient status - "n/a".
 
Additional Manufacturer Narrative
The event unit was not returned to applied medical for evaluation.In the absence of the subject device, it is difficult to determine the root cause of the event.Applied medical will continue to monitor its vigilance system for trends and take appropriate actions, as necessary, to ensure the performance and safety of its products.

Brand Name
C8502, M ALEXIS LAP SYS 6/BX
Common Device Name
KGW
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
MDR Report Key6223599
Report Number2027111-2017-00005
Device Sequence Number623554
Product Code KGW
UDI-Device Identifier00607915119935
UDI-Public(01)00607915119935(17)190510(30)01(10)1270102
Combination Product (Y/N)N
Initial Reporter CountryGB
PMA/510(K) Number
K093296
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/02/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date05/10/2019
Device Model NumberC8502
Device Catalogue Number101357101
Device Lot Number1270102
Was Device Available for Evaluation? No
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 12/13/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/04/2017
Supplement Report FDA Received Date03/02/2017
Patient Sequence Number1